Dear Dr. Herazy,
I have done a lot of reading on your website and am really confused, as to whether I am or I am not a patient of PD.
About a fortnight back, I have felt hardening of a vein, about 1-2 inch of it, below the penis skin, near its root. However, as on date, I have not felt any curvature of Penis, neither in normal penis, nor while erect. However, I do feel that I have lost Libido and do feel a little pain, at the point of hardened portion. Moreover, I do feel that I am not able to maintain Erection, once the intercourse starts and unable to continue strokes.
My Urologist have diagnosed me with Peyronie's plaque and have recommended a daily dose of Vitamine-E cap. 400 mg plus Inj. Kenacort 40 mg +Inj. Hyalase 1 amp (IV) – weekly for 6 wks.
After going through your website, I assume there could be some side effects of IV injections and would request you to suggest some alternate medicines, to address this issue of "Peyronie's Plaque".
I am a Govt. servant of 50 yrs, 5.5 Ft. height and about 72 Kg weight.
I must ask why you are confident what you find is actually a hardened vein, and not a Peyronie's plaque since your urologist has already diagnosed you have Peyronies disease. Many plaques are long and narrow, like a vein. You can certainly have PD and not have a penile curvature at this time; it might develop in the near or distant future; some men never develop a curved penis because the plaques they have are balanced and do not pull the penis excessively to one side or the other. Reduced libido and reduced sexual performance are common to PD.
Penile injections sometimes cause Peyronie's disease due to injury to the delicate tunica tissue of the shaft. Having drug injections to treat Peyronies carries a certain level of risk; many MDs who come to me when they develop their own cases of Peyronies refuse to have drug injections into the penis for this reason. You should talk to your doctor about this.
Taking solo treatment of synthetic vitamin E is probably not going to help you. You must use a combination of various therapies as outlined in the PDI website if you hope to impact your ability to treat your problem successfully. TRH